# SDR REXA2017020400219

- Difficulty date: February 4, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Doubler
- Condition: Cracked
- Location: Tailpipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TAIL PIPE FAIRING STIFFENER PREVIOUS REPAIR DOUBLER CRACKED AT SECOND ANGLE FROM FWD EDGE.  REMOVED AND REPLACED THE REPAIR DOUBLER IAW CMM 78-11-00.
